RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1955, Volume 10, Issue 2(64), Pages 161–166 (Mi umn7983)  

Scientific notes and problems

On Gateaux and Fréchet differentials

N. A. Ivaniv


Full text: PDF file (577 kB)

Bibliographic databases:
Received: 23.08.1954

Citation: N. A. Ivaniv, “On Gateaux and Fréchet differentials”, Uspekhi Mat. Nauk, 10:2(64) (1955), 161–166

Citation in format AMSBIB
\Bibitem{Iva55}
\by N.~A.~Ivaniv
\paper On Gateaux and Fr\'echet differentials
\jour Uspekhi Mat. Nauk
\yr 1955
\vol 10
\issue 2(64)
\pages 161--166
\mathnet{http://mi.mathnet.ru/umn7983}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=70975}
\zmath{https://zbmath.org/?q=an:0065.10204}


Linking options:
  • http://mi.mathnet.ru/eng/umn7983
  • http://mi.mathnet.ru/eng/umn/v10/i2/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:392
    Full text:215
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019